# SDR FDEA201011104305

- Difficulty date: November 10, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 98A54603010000
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON SPIGOT RECEPTICAL FITTING BALL JOINT FLANGE IS PITTED AT THE UPPER   AND LOWER FLANGE PLATES INCLUDING THE BEARING BORE. COMPLIED WITH EA 6-5450-136723; " NACELLES / PYLON - SB A310-54-2020 - NR1 AND NR2 PYLON SPIGOT FITTING BORE CORROSION".
